Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Oily scalp, hair fall, white residue near hair roots

Hi Doctor, I am 25age old female.I have a oily scalp & have a heavy hairfall. After shampoo in scalp & around the hair roots there is a white waxy subsidue & a small salt like particles comes when i scratch .And after dryring my scalp its not visible & once my scalp turns oily this subsidue comes back.Kindly help with my hair fall .
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  580
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query .
You seem to be having Seborrheic Dermatitis which is due to collection of the oil from the inflammed oil glands in the scalp .
You would need to treat the condition with shampoos.
Two kinds of shampoos would help :
One that contains Flucinolone and one that contains ketoconazole to treat different aspects of the inflammation .
The shampoos can be used alternate day can be got as a prescription from your Dermatologist or GP .


Thanks and Take care
Answered: Fri, 4 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor